Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 8, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 28, 2014, 9:24 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2014, 9:24 AM CDT (14:24 UTC)
- Expired
- May 28, 2014, 12:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazoria County, TX, Fort Bend County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 68 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1216 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
340
WGUS54 KHGX 281424
FFWHGX
TXC039-157-321-481-281715-
/O.NEW.KHGX.FF.W.0008.140528T1424Z-140528T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
924 AM CDT WED MAY 28 2014
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MATAGORDA COUNTY IN SOUTHEAST TEXAS...
SOUTH CENTRAL FORT BEND COUNTY IN SOUTHEAST TEXAS...
SOUTHERN BRAZORIA COUNTY IN SOUTHEAST TEXAS...
EAST CENTRAL WHARTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 1215 PM CDT
* AT 921 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A CLUSTER OF THUNDERSTORM PRODUCING HEAVY RAIN FROM NEAR FREEPORT
TO SWEENY TO NEAR BOLING IAGO. MEASURED RAINFALL AMOUNTS THROUGH
THIS AREA RANGE FROM 2.25 INCHES TO 5.45 INCHES. ROADS WILL FLOOD
WITH THE WET GROUND AND THIS HEAVY RAINFALL.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAKE JACKSON...ANGLETON...FREEPORT...CLUTE...WEST COLUMBIA...
SWEENY...SURFSIDE BEACH...RICHWOOD...BRAZORIA...JONES CREEK...
OYSTER CREEK...HOLIDAY LAKES...BAILEY'S PRAIRIE...QUINTANA...WILD
PEACH VILLAGE...BOLING-IAGO...VAN VLECK AND DAMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2895 9574 2923 9608 2930 9564 2921 9544
2903 9523 2897 9526 2888 9538 2886 9538
2887 9541 2886 9541 2887 9544 2884 9547
$$
!KP!What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:50 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 28, 6:50 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
650 AM CDT WED MAY 28 2014
.AVIATION...
SHRA/TSRA CHANCES HIGHEST ACROSS HOU METRO AREA TO THE COAST THIS
MORNING. IMPROVING CIGS TOWARD MID MORNING. LIKE YDAY MOST AREAS
WILL PROBABLY SEE SOMEWHAT OF A BREAK IN THE ACTION LATE MORNING &
EARLY AFTN FOLLOWED BY POSSIBLE SCT RE-DEVELOPMENT OF TSTMS LATER
IN THE AFTN ASSOCIATED W/ PEAK HEATING. CURRENT GUIDANCE INDICATES
TONIGHT WE MAY END UP PRECIP FREE WITH MOST ACTIVITY OFF TO OUR
EAST. GIVEN SATURATED GROUND & LIGHT WIND FUTURE PACKAGES MAY NEED
TO PLAY UP FOG/LOW CIG THREAT IF WE START OUT MCLEAR. 47
&&
.PREV DISCUSSION... /ISSUED 343 AM CDT WED MAY 28 2014/
A STRONG THUNDERSTORM CLUSTER PUSHING THROUGH NORTHWESTERN AND
CENTRAL HARRIS COUNTY DURING THE HOUR...1 TO 2 INCH HOURLY RATES
ACROSS THE CITY WILL PRODUCE NUISANCE STREET FLOODING. CYPRESS
CREEK WILL BE OUT OF BANKS ALONG VARIOUS POINTS ALONG THAT
PARTICULAR CHANNEL. VELOCITY PRODUCT CONSISTENTLY SHOWING PLUS-40
KTS INBOUND IN ASSOCIATION WITH THE DESCENDING COLD POOL...VERY
TIGHT V AND Z GRADIENT THAT HAS WANTED TO PUNCH OUT AT TIMES OVER
THE PAST FEW SCANS. SEVERE WARNING AND URBAN/SMALL STREAM OUT TO
COVER THIS STRONG WIND AND FLOODING THREAT. THIS CLUSTER SHOULD
PROGRESSIVE REACH GALVESTON COUNTY BY 4 AM AND BE OFFSHORE BEFORE
5 AM. REGIONAL COMPOSITE Z SHOWING SOME SCATTERED UPSTREAM
CONVECTIVE RE-DEVELOPMENT BETWEEN GRANGER AND NAVASOTA. DAY 3 OF
LOCALLY HEAVY RAINFALL WILL KEEP THE FLASH FLOOD WATCH ALIVE
THROUGH THE MORNING. AFTER ANOTHER 1 TO 2 INCHES FALLS OVER THE
CITY THIS MORNING...IF UPSTREAM RE-DEVELOPMENT AGAIN AFFECTS THE
METRO AREA...THEN THE FFA WILL HAVE BE EXTENDED THROUGH THE
REMINDER OF THE DAY AS MANY URBANIZED AREAS (NOT ABLE TO RECOVER
FROM THIS MORNING'S RAIN ACCUMULATION) WILL NOT BE ABLE TO HANDLE
MORE THAN AN INCH BEFORE THE (RE)COMMENCEMENT OF FLOODING.
HIGH CHANCE TO LIKELY PRECIPITATION CHANCES FROM THE DIURNAL RE-
DEVELOPMENT OF AFTERNOON CONVECTION...MODERATE RAIN AND EMBEDDED
THUNDERSTORMS WITH THE MAIN THREAT BEING THAT OF FLOODING DUE TO
EXCESSIVE RAINFALL. SECONDARY THREAT WILL BE THUNDERSTORM WINDS
EXCEEDING 40 MPH IN GUST. THE WELL-STACKED UPPER LOW OVER THE
ARLATEX WILL MEANDER OVER THE LOUISIANA/EASTERN TEXAS REGION OVER
THE NEXT SEVERAL DAYS. HIGHEST MOISTURE ANALYZED ALONG POINTS
SOUTH AND EAST OF THIS BROAD CIRCULATION. DAILY WARMTH INTO THE
UPPER 70S TO LOWER 80S WILL AID IN THE RE-GENERATION OF A MIX OF
EITHER LIGHT TO MODERATE SHOWERS TO LONGER-DURATION HIGH RAIN
EVENTS WITHIN THUNDERSTORMS. TIMING WILL BE IMPOSSIBLE TO GAUGE
DUE TO THE MICO-MESO NATURE OF WHAT BOUNDARIES ARE LEFT BEHIND
FROM PREVIOUS ACTIVITY...RANDOM WEAK S/W(S) ROTATING AROUND THE
MAIN LOW. IF THE MID-UPPER LOW DOES RETROGRADE BACK TOWARDS THE
SE'ERN TX UPPER COASTLINE FRIDAY...THEN HIGHER EASTERN TEXAS CORE
RAIN COULD BACK-BUILD INTO THE EASTERN CWA AND EXACERBATE THE
FLOODING PROBLEM HEADING OUT OF THE WORK WEEK. OVERCAST AND RAIN
WILL REGULATE TEMPERATURES TO BETWEEN THE UPPER 60S TO LOWER
80S...LET THE EXTREMA FALL AS THEY MAY. GENERAL SYNOPTIC PATTERN
DURING THE FINAL DAYS OF MAY INTO EARLY JUNE APPEARS TO BE THAT
OF SOUTHWESTERN 5H RIDGING NOSING FURTHER EASTWARD AND EVENTUALLY
SHUTTING OFF THE TAP BY SUNDAY OR MONDAY. LESSENED CLOUD COVER AND
LACK OF RAIN WILL HAVE TEMPERATURES BACK UP TO NEAR NORMAL EARLY
JUNE STANDARDS. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 79 69 83 70 85 / 50 20 30 20 40
HOUSTON (IAH) 81 70 82 70 86 / 90 40 40 30 40
GALVESTON (GLS) 80 73 81 75 84 / 90 50 30 30 40
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
GM...NONE.
&&Hazardous weather outlook, May 28, 5:30 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 530 AM CDT WED MAY 28 2014 TXZ163-164-176>179-195>200-210>214-226-227-235>238-291030- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 530 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IN EFFECT THROUGH NOON... .DAY ONE...TODAY AND TONIGHT ANOTHER LONG LINE OF MODERATE TO HEAVY RAIN WITH NUMEROUS EMBEDDED THUNDERSTORMS HAS PASSED ACROSS THE REGION EARLY THIS MORNING...PUTTING DOWN BETWEEN AN INCH TO TWO AND A HALF INCHES UPON ITS SOUTHEASTERN TREK TO THE COAST. ALBEIT HARD TO TIME...RAIN IS FORECAST TO RE-DEVELOP DURING THE DAYTIME HOURS. PERIODS OF HEAVY RAINFALL LEADING TO FLOODING ...FREQUENT LIGHTNING...AND OCCASIONAL WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED WITH EACH RAIN EVENT. WIDESPREAD 24 HOUR RAINFALL TOTALS OF BETWEEN TWO TO THREE INCHES ARE LIKELY...WITH POSSIBLE ISOLATED TOTALS IN EXCESS OF 4 INCHES WHERE LARGER THUNDERSTORM CELLS SLOW OR TRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DISTURBANCES MOVING AROUND A NEAR STATIONARY...OR MEANDERING... NORTHEASTERN TEXAS INTO LOUISIANA UPPER LOW WILL INDUCE PERIODS OF REGIONAL MODERATE TO LOCALLY HEAVY RAINFALL INTO THE WEEKEND. DAILY...OR 24 HOUR...RAINFALL TOTALS WILL TYPICALLY RANGE FROM SLIGHTLY UNDER AN INCH TO NEAR THREE INCHES...WITH ISOLATED FOUR TO FIVE INCH AMOUNTS. OTHER THAN THE FLOODING THREAT...DAMAGING THUNDERSTORM WINDS OF GREATER THAN 50 MPH IN GUST AND/OR AN ISOLATED WEAK TORNADO CANNOT BE RULED OUT WITHIN THE STRONGEST THUNDERSTORM CELLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS NEED TO BE ALERT AND BE PREPARED TO REPORT SEVERE WEATHER OCCURRENCES THROUGH THE REMAINDER OF THE WEEK. GMZ330-335-350-355-370-375-291030- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 530 AM CDT WED MAY 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS WILL AFFECT THE LOCAL BAY AND NEARSHORE GULF WATERS THROUGH THE MORNING. HIGHLY VARIABLE WINDS AND SEAS WILL QUICKLY STRENGTHEN AND LIFT...RESPECTIVELY...IN THE VICINITY OF MARITIME THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF MARITIME MODERATE RAIN AND THUNDERSTORMS WILL AFFECT THE LOCAL WATERS THROUGH THE WEEKEND. MARINERS NEED TO BE ALERT TO ANY VICINITY STORM AS WINDS AND SEAS WILL QUICKLY STRENGTHEN AND BECOME ROUGH...RESPECTIVELY. .SPOTTER INFORMATION STATEMENT... MARITIME INTERESTS NEED TO BE AWARE OF THE FORECAST...OR FREQUENTLY MONITOR RADAR...TO ENSURE WATER SAFETY OVER THE NEXT SEVERAL DAYS.
In the hours before
Special weather statement, May 28, 3:37 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
337 AM CDT WED MAY 28 2014
TXZ199-200-213-214-227-237-238-281000-
BRAZORIA TX-GALVESTON TX-HARRIS TX-LIBERTY TX-CHAMBERS TX-
FORT BEND TX-MONTGOMERY TX-
337 AM CDT WED MAY 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN
MONTGOMERY...SOUTHWESTERN LIBERTY...NORTHEASTERN FORT BEND...
NORTHEASTERN BRAZORIA...NORTHWESTERN GALVESTON AND WESTERN CHAMBERS
COUNTIES UNTIL 500 AM CDT...
AT 335 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPRING TO EASTEX /
JENSEN AREA TO BELLAIRE TO MISSION BEND...AND MOVING SOUTHEAST AT 25
MPH AND THROUGH THE REMAINDER OF THE HOUSTON METRO AREA.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
GROUNDS ARE WET AND TREES ARE FULL OF LEAVES. SO...LOCALIZED STRONG
GUSTS COULD DOWN SOME TREES. WE WILL CONTINUE TO MONITOR FOR ANOTHER
POSSIBLE UPGRADE TO A WARNING IF IT RE-STRENGTHENS.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...NORTHEASTERN SUGAR LAND...
BAYTOWN...MISSOURI CITY...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER
PARK...ALVIN...DICKINSON...STAFFORD...SOUTH HOUSTON...BELLAIRE...
HUMBLE...WEST UNIVERSITY PLACE...LA MARQUE...SANTA FE AND WESTERN
SEABROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2956 9462 2946 9471 2942 9474 2939 9476
2954 9479 2979 9473 2965 9491 2977 9507
2975 9507 2954 9502 2940 9477 2939 9482
2938 9489 2937 9513 2970 9580 2972 9550
2984 9538 3016 9535 2990 9458
TIME...MOT...LOC 0835Z 296DEG 21KT 3007 9532 2983 9534 2971 9546 2970
9569Local storm report, May 28, 4:13 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM FLASH FLOOD HOUSTON 29.77N 95.39W
05/28/2014 HARRIS TX AMATEUR RADIO
GESSNER AT I-10 CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER HGX1400119
BLOODLocal storm report, May 28, 5:15 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 AM CDT WED MAY 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM FLASH FLOOD HOUSTON 29.77N 95.39W
05/28/2014 HARRIS TX BROADCAST MEDIA
NORTHBOUND LANES OF I-45 JUST NORTH OF THE CITY UNDER
WATER. NUMEROUS FEEDER ROAD FLOODING.
&&
EVENT NUMBER HGX1400120
BLOODSpecial weather statement, May 28, 6:41 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 AM CDT WED MAY 28 2014
TXZ226-227-236>238-281230-
BRAZORIA TX-GALVESTON TX-FORT BEND TX-WHARTON TX-MATAGORDA TX-
641 AM CDT WED MAY 28 2014
...SPECIAL WEATHER STATEMENT...
AT 638 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER BRAZORIA COUNTY...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. HOURLY
RAINFALL RATES IN THE ONE TO TWO INCH REALM...WITH LOCALLY HIGHER
AMOUNTS APPROACHING THREE INCHES...ARE LIKELY WITH THESE CLUSTERS.
TWO TO THREE INCH AMOUNTS WILL CAUSE NUISANCE FLOODING OF ROADWAYS.
IF ENCOUNTERING WATER OF UNKNOWN DEPTH ON THE ROAD...TURN AROUND
DON'T DROWN!
LOCATIONS IMPACTED INCLUDE...
LAKE JACKSON...ANGLETON...EASTERN BAY CITY...FREEPORT...CLUTE...WEST
COLUMBIA...SWEENY...SURFSIDE BEACH...RICHWOOD...BRAZORIA...JONES
CREEK...DANBURY...OYSTER CREEK...HOLIDAY LAKES...BAILEY'S PRAIRIE...
BONNEY...SARGENT...BRAZOS BEND STATE PARK...VAN VLECK AND WILD PEACH
VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND THIS MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY .
&&
LAT...LON 2870 9593 2929 9593 2938 9558 2917 9515
2911 9516 2909 9514 2913 9507 2905 9517
2908 9515 2908 9518 2910 9516 2910 9520
2907 9518 2905 9522 2899 9524 2888 9540
TIME...MOT...LOC 1138Z 309DEG 23KT 2890 9523The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:49 PM CDT | Areal Flood Advisory | HGX | Polk, Trinity | 116 min |
| May 27, 8:29 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 35 hr |
| May 28, 12:10 AM CDT | Special Weather Statement | HGX | Washington | 65 min |
| May 28, 2:42 AM CDT | Special Weather Statement | HGX | Harris | 93 min |
| May 28, 2:50 AM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 40 min |
| May 28, 2:57 AM CDT | Areal Flood Advisory | HGX | Galveston, Harris, Montgomery, Waller | 2 hr |
| May 28, 3:37 AM CDT | Special Weather Statement | HGX | Chambers | 83 min |
| May 28, 3:47 AM CDT | Special Marine Warning | HGX | 58 min | |
| May 28, 3:47 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Montgomery | 58 min |
| May 28, 3:55 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 28, 4:05 AM CDT | River Flood Warning | HGX | Harris | 32 hr |
| May 28, 4:44 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 28, 4:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Matagorda | 61 min |
| May 28, 4:50 AM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 115 min |
| May 28, 5:00 AM CDT | River Flood Warning | HGX | Harris | 35 hr |
| May 28, 5:44 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Matagorda | 46 min |
| May 28, 6:38 AM CDT | River Flood Warning | HGX | Harris | 3 hr |
| May 28, 6:38 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
| May 28, 6:41 AM CDT | Special Weather Statement | HGX | Brazoria | 49 min |
| May 28, 6:50 AM CDT | Special Marine Warning | HGX | 55 min | |
| May 28, 7:06 AM CDT | Areal Flood Advisory | HGX | Harris | 114 min |
| May 28, 7:22 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 72 hr |
| May 28, 7:48 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 117 min |
| May 28, 7:50 AM CDT | Special Marine Warning | HGX | 40 min | |
| May 28, 9:16 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 4 days |
| May 28, 9:52 AM CDT | River Flood Warning | HGX | Brazoria | 6 days |
| May 28, 10:42 AM CDT | Special Marine Warning | HGX | 63 min | |
| May 28, 4:53 PM CDT | Special Weather Statement | HGX | Brazoria | 22 min |
| May 28, 5:37 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston | 38 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.